It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Donna on July 31, 2000 at 13:26:20:

In Reply to: Thanks again posted by SteveG on July 31, 2000 at 10:53:57:

: Donna,

: You have been more than helpful. At home my BP is usually 130/88 when I first get up in the morning. At noon it is usually 120/75, and later in the evening it is 115/70.

: However when I last went to the Doctor's office, my BP, was 176/96. I can go to my neighbor, who is a nurse, and uses a manual BP monitor and it compares to my digital automatic monitor.

: I guess I am alarmed at the high readings at the Doctor's office. I try to relax but it is high. She agree's it is probably "white coat syndrome".

: Anyway, thanks for your posts. You have at least made me feel better, knowing that it can go up and down, I just didn't think it could fluctuate so much.
Steve, It sure can fluctuate up and down LOL and it supposed to too. It's part of being alive. Docs just don't think it can to that degree. They say Oh No not by that much. Soooo, I ask / well, has there ever been done a study to measure BP when someone is in a state of terror or panicked or just really scared? and they say well I don't know of any. When I get scared, my pressure goes UUUUP / which thankfully isn't that often lol I am really scared of doctors. Did you know that statistics show that there are far more deaths due to prescribed meds than street drugs? If a person has a heart attack and was on H BP meds some people would say their HBP contributed to it. Did anybody ever think it might have been the med? I could go on and on lol I just think it is a good idea for people to take responsibility for their health and work WITH their docs to find out and explore what a good course of action to take would be. Good Luck! BTW I have good friends that prefer to take the meds because it's easier and more convenient than losing weight / exercizing/ taking supplements and giving up alcohol/coffee&cigs. lol
: Steve

: P.S. I appreciate the warning about the medications. I am not talking anything either. A few years ago a doctor put me on BP medication and my BP was so low I was dizzy all the time.

:


Follow Ups

All times are GMT -7. The time now is 04:19 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!